# SDR HEEA0012703

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 6221270001
- Condition: Failed
- Location: Cockpit
- Component: TDR90
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER CONSTANTLY REPORTS CODE "7777" WITH IDENT MODE NO MATTER WHAT IS DIALED ON CONTROL HEAD. REPLACED WITH SERVICEABLE UNIT.
